IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev EST Conf / Next EST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Electronics Simulation Technology (EST) [schedule] [select]
Chair Tatsuya Kashiwa (Kitami Inst. of Tech.)
Vice Chair Hideaki Kimura (NTT), Akimasa Hirata (Nagoya Inst. of Tech.), Shinichiro Ohnuki (Nihon Univ.)
Secretary Takuichi Hirano (Tokyo Inst. of Tech.), Yasuhide Tsuji (Muroran Inst. of Tech.)
Assistant Atsushi Kezuka (ENRI), Kenji Taguchi (Kitami Inst. of Tech.)

Technical Committee on Electromagnetic Compatibility (EMCJ) [schedule] [select]
Chair Hideaki Sone (Tohoku Univ.)
Vice Chair Osami Wada (Kyoto Univ.)
Secretary Yoshitaka Toyota (Okayama Univ.), Hideki Osaka (Hitachi)
Assistant Atsuhiro Takahashi (Toyota Central R&D Labs.), Yoshiki Kayano (Akita Univ.), Yusaku Katsube (Hitachi)

Technical Committee on Microwaves (MW) [schedule] [select]
Chair Yohei Ishikawa (Kyoto Univ.)
Vice Chair Masashi Nakatsugawa (NTT), Takao Kuki (Kokushikan Univ.), Kenjiro Nishikawa (Kagoshima Univ.)
Secretary Yo Yamaguchi (NTT), Junji Sato (Panasonic)
Assistant Ryo Ishikawa (Univ. of Electro-Comm.), Naoto Sekiya (Univ. of Yamanashi)

Technical Meeting on Electromagnetic Compatibility (IEE-EMC) [schedule] [select]
Chair Ken Kawamata (Tohoku Gakuin University)
Secretary Tomoo Ushio (Osaka University), Hidenori Sekiguchi (National Maritime Research Institute)
Assistant Yu-chi Hayashi (Tohoku Gakuin University)

Conference Date Thu, Oct 22, 2015 09:00 - 16:20
Fri, Oct 23, 2015 09:00 - 15:50
Topics Microwave, Electromagnetic simulation, EMC, etc. 
Conference Place Sakura Hall, Katahira Campus, Tohoku University 
Address Katahira 2-1-1, Aoba-ku, Sendai-shi, Miyagi, 980-8577 Japan
Transportation Guide In Katahira Campus, Tohoku University
http://www.tohoku.ac.jp/en/about/images/map_katahira.pdf
Contact
Person
Prof. Noriharu Suematsu
+81-22-217-5532
Sponsors This conference is technical co-sponsored by IEEE EMC Society Sendai Chapter, IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Oct 22 AM  EST1
Chair: Yoshiki Kayano (Akita Univ.)
08:55 - 10:15
  08:55-09:00 Opening Address ( 5 min. )
(1)
EST
09:00-09:25 Study on out-of-plane coupling efficiency control of GMR-assisted OAM beam coupler EMCJ2015-59 MW2015-98 EST2015-69 Kento Takahashi, Yasuo Ohtera, Hirohito Yamada (Tohoku Univ.)
(2)
EST
09:25-09:50 A Study on Mode Converter/Splitter Based on Single-Polarization Holey Fiber EMCJ2015-60 MW2015-99 EST2015-70 Zejun Zhang, Yasuhide Tsuji (Muroran Inst. Tech.), Masashi Eguchi (Chitose Inst. Sci. Tech.)
(3)
EST
09:50-10:15 Study on Polarization splitter Using Single Polarized PCF with Anisotropic Lattice of Circular Air Holes. EMCJ2015-61 MW2015-100 EST2015-71 Kazuki Ichikawa, Zejun Zhang, Yasuhide Tsuji (MuroranIT), Masashi Eguchi (CIST)
  10:15-10:30 Break ( 15 min. )
Thu, Oct 22 AM  MW1
Chair: Shigekazu Kimura (Fujitsu Laboratories)
10:30 - 11:45
(4)
MW
10:30-10:55 Fabrication and evaluation of small sensor node for wireless health monitoring system in the RVT EMCJ2015-62 MW2015-101 EST2015-72 Satoshi Yoshida (Kagoshima Univ.), Akihira Miyachi (JAXA), Kenjiro Nishikawa (Kagoshima Univ.), Shigeo Kawasaki (JAXA)
(5)
MW
10:55-11:20 A Coaxial OMT with TE21-Mode Coupler EMCJ2015-63 MW2015-102 EST2015-73 Hidenori Yukawa, Shin-ichi Yamamoto, Tetsuya Katase, Shuji Nuimura, Naofumi Yoneda (Mitsubishi Ele. Corp.)
(6)
MW
11:20-11:45 A simultaneous characteristics approximation of attenuation and group delay for bandpass filter with asymmetrical attenuation poles EMCJ2015-64 MW2015-103 EST2015-74 Toshiki Matsubara, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
  11:45-13:05 Lunch Break ( 80 min. )
Thu, Oct 22 PM  MW2
Chair: Shigeo Kawasaki (JAXA)
13:05 - 13:55
(7)
MW
13:05-13:30 Examination of a Slotted Resin Waveguide Using a Low Dielectric Loss Material EMCJ2015-65 MW2015-104 EST2015-75 Shotaro Ishino (Furuno), Naoki Shinohara (Kyoto Univ.)
(8)
MW
13:30-13:55 A Study on Design of Waveguide Reactance Element
-- For Introductory Microwave Educational Experiment --
EMCJ2015-66 MW2015-105 EST2015-76
Yusuke Kusama (NIT Kagawa), Osamu Hashimoto (Aoyama Gakuin Univ.)
  13:55-14:05 Break ( 10 min. )
Thu, Oct 22 PM  EST2
Chair: Yasuhide Tsuji (Muroran Inst. of Tech.)
14:05 - 14:55
(9)
EST
14:05-14:30 Topology optimization of microwave interlayer transmission device using transition boundary condition
-- Comparison of h-continuation method and R-continuation method --
EMCJ2015-67 MW2015-106 EST2015-77
Tsuyoshi Nomura, Hisayoshi Fujikawa (TCRDL), Paul Schmalenberg, Jae Seung Lee (TRINA)
(10)
EST
14:30-14:55 A Study on Transmission Loss of Shielded-Flexible Printed Circuits for Differential-Signaling EMCJ2015-68 MW2015-107 EST2015-78 Yoshiki Kayano (Akita Univ.), Hiroshi Inoue (The Open Univ.)
  14:55-15:05 Break ( 10 min. )
Thu, Oct 22 PM  EMCJ1
Chair: Ken Kawamata (Tohoku Gakuin University)
15:05 - 16:20
(11) 15:05-15:30  
(12) 15:30-15:55  
(13)
EMCJ
15:55-16:20 Some Circuit-Based Studies on Electric Field Reduction by Linear Arrays of Conductive Thin Wires for Plane Waves EMCJ2015-69 MW2015-108 EST2015-79 Hiroshi Echigo, Kazuo Aizawa
  16:20-16:25 Closing Address ( 5 min. )
  16:25-16:35 Break ( 10 min. )
  16:35-17:30 Technical Tour ( 55 min. )
  17:30-19:30 Banquet ( 120 min. )
Fri, Oct 23 AM  EMCJ2
Chair: Takashi Harada (Tokin EMC Engineering)
08:55 - 10:40
  08:55-09:00 Opening Address ( 5 min. )
(14)
EMCJ
09:00-09:25 Performance estimation and design method of the electromagnetic shield room for the magnetic field in kHz frequency band EMCJ2015-70 MW2015-109 EST2015-80 Takehiro Tsuruta, Hirosato Shigetaka (Takenaka Corporation), Fujiwara Koji (Doshisha Univ)
(15)
EMCJ
09:25-09:50 Characteristics evaluation of TEM-cell type conducted-noise measuring apparatus Part1
-- An Evaluation of Voltage Division Factor --
EMCJ2015-71 MW2015-110 EST2015-81
Ryosue Tani (Aoyama Gakuin Univ./NICT), Ifong Wu, Shinobu Ishigami, Yasushi Matsumoto (NICT), Ryosuke Suga, Osamu Hashimoto (Aoyama Gakuin Univ.)
(16)
EMCJ
09:50-10:15 Analysis of electromagnetic coupling between ground slot in each layer in PCB EMCJ2015-72 MW2015-111 EST2015-82 Teruo Tobana, Takayuki Sasamori, Yoji Isota (Akita Pref. Univ.)
(17)
EMCJ
10:15-10:40 Transient analysis of circuit with non-uniform ground potential based on the state variable approach. EMCJ2015-73 MW2015-112 EST2015-83 Daisuke Saito, Toshikazu Sekine, Yasuhiro Takahashi (Gifu Univ.)
  10:40-10:55 Break ( 15 min. )
Fri, Oct 23 AM  MW3
Chair: Noriharu Suematsu (Tohoku University)
10:55 - 11:45
(18)
MW
10:55-11:45 [Invited Lecture]
A Study of High-Frequency Characteristics of Stripe Shaped Inductor and its application for Voltage-Controlled Oscillator EMCJ2015-74 MW2015-113 EST2015-84
Nobuyuki Itoh, Hiroki Tsuji (Okayama Pref. Univ.), Yuka Itano (Okayama Pref. Univ./Toshiba), Takayuki Morishita, Kiyotaka Komoku (Okayama Pref. Univ.), Sadayuki Yoshitomi (Toshiba Corp.)
  11:45-13:05 Lunch Break ( 80 min. )
Fri, Oct 23 PM  MW4
Chair: Noriharu Suematsu (Tohoku University)
13:05 - 14:45
(19)
MW
13:05-13:30 The far-carrier phase noise measurement of the oscillator EMCJ2015-75 MW2015-114 EST2015-85 Yasuhiro Tonomo, Kenji Itoh, Keisuke Noguchi, Tetsuo Hirota, Shigeru Makino (Kanazawa Institute of Tech.)
(20)
MW
13:30-13:55 Fundamental Limitations on the Output Power at 1dB gain compression of Balanced Diode Mixers EMCJ2015-76 MW2015-115 EST2015-86 Shingo Tanaka, Kenji Itoh, Keisuke Noguchi, Tetsuo Hirota, Shigeru Makino (K.I.T.)
(21)
MW
13:55-14:20 The 500MHz band low power rectenna EMCJ2015-77 MW2015-116 EST2015-87 Takahairo Furuta, Motoki Ito, Kenji Itoh, Keisuke Noguchi, Jiro Ida (Kanazawa Institute of Tech.)
(22)
MW
14:20-14:45 Expression of radiation loss on single conductor line using self-induced current by electric-field from terminals EMCJ2015-78 MW2015-117 EST2015-88 Takuya Kimura, Takashi Hisakado, Tohlu Matsushima, Osami Wada (Kyoto Univ.)
  14:45-15:00 Break ( 15 min. )
Fri, Oct 23 PM  EST3
Chair: Yasuo Ohtera (Tohoku Univ.)
15:00 - 15:50
(23)
EST
15:00-15:25 Design of Low Loss 60 GHz CMOS On-Chip Dipole Antenna By Helium-3 Ion Irradiation EMCJ2015-79 MW2015-118 EST2015-89 Takuichi Hirano, Ning Li, Kenichi Okada, Akira Matsuzawa, Jiro Hirokawa, Makoto Ando (Tokyo Tech.), Tsuyoshi Inoue, Hitoshi Sakane (SHIEI)
(24)
EST
15:25-15:50 Plane wave diffraction by two rectangular holes in a thin conducting screen
-- Derivation of the exact solution --
EMCJ2015-80 MW2015-119 EST2015-90
Hirohide Serizawa (NIT, Numazu College)
  15:50-15:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EST Technical Committee on Electronics Simulation Technology (EST)   [Latest Schedule]
Contact Address Takuichi Hirano (Tokyo Institute of Technology)
est- 
EMCJ Technical Committee on Electromagnetic Compatibility (EMCJ)   [Latest Schedule]
Contact Address Yoshiki Kayano (Akita Univ.)
emcj 
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Ryo Ishikawa (UEC)
TEL: +81-42-443-5788, FAX: +81-42-443-5230
E-: ric
or Yo Yamaguchi (NTT)
TEL: +81-46-859-2791, FAX: +81-46-855-1497
E-: gu 
IEE-EMC Technical Meeting on Electromagnetic Compatibility (IEE-EMC)   [Latest Schedule]
Contact Address Yu-ichi Hayashi (Tohoku Gakuin University)
-i-in 


Last modified: 2015-10-22 09:50:52


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EMCJ Schedule Page]   /   [Return to MW Schedule Page]   /   [Return to EST Schedule Page]   /   [Return to IEE-EMC Schedule Page]   /  
 
 Go Top  Go Back   Prev EST Conf / Next EST Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan